PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 42 [2] (2008)Páginas 221-232

Existence of global weak solutions to a symmetrically hyperbolic system with a source

Guo-Qiang Song
Nanjing University of Aeronautics and Astronautics, Nanjing, China

Resumen.En este artículo se obtiene la existencia de soluciones débiles acotadas globalmente para el problema de Cauchy de un sistema simétricamente hiperbólico con una fuente, usando la teoría de la compacidad compensada. Este sistema surge en areas como la teoría de la elasticidad, la magneto-hidrodinámica y el mejoramiento en la recuperación de petróleo.

Abstract. In this paper the existence of global bounded weak solutions is obtained for the Cauchy problem of a symmetrically hyperbolic system with a source by using the theory of compensated compactness. This system arises in such areas as elasticity theory, magnetohydrodynamics, and enhanced oil recovery.

Palabras claves. Symmetrically hyperbolic system, source terms, weak solution, compensated compactness method.

Codigo AMS. 35D05, 35L60.

Archivo completo : Formato [PDF] (95 K).